# SDR 98ZZZX2000

- Difficulty date: May 4, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8693Q
- Make and model: Beech S35
- Aircraft serial: D7703
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Nut
- Part number: NAS6795
- Condition: Failed
- Location: Stab Attach
- Part time: 5,762 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT ANNUAL INSPECTION WHILE INSPECTING THE AFT EMPENNAGE AREA, FOUND 6 OF THE 16 STABILATOR SPAR ATTACHMENT NUTS CRACKED.  UPON REMOVING THE NUTS FOR REPLACEMENT, ONE OF CRACKED NUTS BROKE INTO SEVERAL PIECES.  THERE ARE 8 NUTS ATTACHING EACH STABILATOR SPAR TO THE AIRCRAFT.  THE ATTACHMENT BOLTS ARE A CLOSE TOLERANCE SLIP FIT, SO ONCE THE NUTS ARE REMOVED, THE BOLTS ARE FREE TO SLIDE OUT WITHOUT MUCH RESISTANCE.
